Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Diagnosed with ITP, hot flashes on neck, cheeks with palpations on and off. Reason?

I have currently been diagnosed with ITP. I started to have patiki show up on my skin and went to my blood doc to check my platelet level because i have had low platelet counts in the past as low as 3. My current platelet count is 180 which is great to me, but now I am having patiki again and not sure why considering my platelets are in a good range. Im also having hot flashes on my neck and cheeks and they get really hot and red. with palpations off and on. Do you have any advice and or answer to why this is happening?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Appearance of peteichae indicates low platelet counts.
ITP is one of the causes of low platelet count, however low counts can also occur in number of other conditions.
Viral infections are one of them.
Are the hot flushes associated with rash? Is there any history of fever? Fever is usually associated with palpitations.
Presence of rash is indicative of viral infection.
Get complete hemogram done including platelet counts.
There are certain clues on the peripheral blood examination which indicate various infections.

Consult your hematologist.

Thanks and take care
Dr Shailja P Wahal
Answered: Tue, 25 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor